Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 110, NWS State College, PA

July 13, 20145 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 13, 2014, 8:59 PM EDT for 5 counties in Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2014, 8:59 PM EDT (00:59 UTC)
Expired
Jul 13, 2014, 10:00 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA

The radar

The State College radar (KCCX), 141 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 9:48 PM EDTTSTM WND DMG1 W Nacetown, PATREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
569 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS51 KCTP 140059
SVRCTP
PAC041-043-071-075-133-140200-
/O.NEW.KCTP.SV.W.0110.140714T0059Z-140714T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 859 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  WILLIAMSTOWN TO NEAR DILLSBURG...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARRISBURG...LEBANON...LOWER ALLEN...HERSHEY...COLONIAL PARK...
  ELIZABETHTOWN...COLUMBIA...PROGRESS...MECHANICSBURG...MIDDLETOWN...
  CAMP HILL...MOUNT JOY...PALMYRA...NEW CUMBERLAND...LINGLESTOWN...
  ENOLA...STEELTON...MANHEIM...ANNVILLE AND LEMOYNE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 232 AND 276.
 INTERSTATE 78 BETWEEN MILE MARKERS 0 AND 7.
 INTERSTATE 81 BETWEEN MILE MARKERS 64 AND 95.
 INTERSTATE 83 BETWEEN MILE MARKERS 23 AND 50.
 INTERSTATE 283 BETWEEN MILE MARKERS 0 AND 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

LAT...LON 4011 7717 4057 7665 4042 7631 4037 7624
      4036 7621 4032 7616 3997 7659
TIME...MOT...LOC 0059Z 270DEG 20KT 4051 7663 4009 7708 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:59 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 13, 8:59 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT SUN JUL 13 2014

.SYNOPSIS...
A STRONG UPPER LEVEL TROUGH JUST TO THE SOUTHWEST OF HUDSON BAY
WILL DROP ACROSS THE UPPER GREAT LAKES BY MONDAY...BEFORE SLIDING
ACROSS SOUTHERN ONTARIO AND QUEBEC INTO THE MIDWEEK PERIOD. A PAIR
OF COLD FRONTS ASSOCIATED WITH THIS TROUGH WILL PUSH ACROSS THE
COMMONWEALTH AND BRING SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
OVER THE NEXT FEW DAYS. COOLER AND DRIER AIR WILL MOVE INTO THE
COMMONWEALTH FOR THE MID TO LATE WEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
FOLLOWING THE SQUALL LINE AS OF 7PM. NORTHERN AREAS OF THE CWA ARE
IMPROVING WITH THE SERN 1/2 OF THE AREA YET TO SEE THE WORST.
ACTIVITY SHOULD BEGIN TO TAPER OFF A BIT AS WE LOSE THE DAYTIME
HEATING AND INSTABILITY BEGINS TO WANE.

FROM EARLIER...

LATER TONIGHT...THE LLVL JET LIFTS TO THE NE OF THE REGION...BUT
PLENTY OF MOISTURE AND AREAS OF WEAK UVVEL WILL REMAIN NEAR THE
STALLING FRONTAL BOUNDARY /SITUATED BENEATH THE BROADLY DIFFLUENT
WRLY UPPER FLOW.

AFTER THE EVENING TSRA DISSIPATE/MOVE EAST OF THE AREA...SCATTERED
SHRA AND PATCHY FOG WILL REMAIN FOR THE LATE NIGHT HOURS.

LOW TEMPS EARLY MONDAY WILL BE MAINLY IN THE MID 60S ACROSS THE
NRN AND WRN MTNS...AND UPPER 60S TO LOWER 70S ELSEWHERE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANOTHER DAY OF SHOWERS/TSRA EXPECTED AS A WAVE OF LOW PRESSURE
RIPPLES NE ACROSS CENTRAL OR WRN PENN ALONG A QUASI-STNRY BOUNDARY
AND WELL IN ADVANCE OF A STRONGER SFC COLD FRONT. THE SERN THIRD
/TO PERHAPS SE HALF/ OF THE CWA WILL REMAIN IN A SLIGHT RISK AREA
FOR SVR TSRA...WHILE MORE STRATIFORM RAIN/OR LOW-TOPPED TSRA ARE
EXPECTED ACROSS THE NW HALF OF PENN.

MAX TEMPS WILL SLIDE BACK TO NEAR OR SLIGHTLY BELOW NORMAL ACROSS
THE NW MTNS...BUT TOP OUT NEAR TO SLIGHTLY ABOVE NORMAL ACROSS THE
SE HALF OF THE CWA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
BY 00ZZ TUESDAY THE MODELS BEGIN TO DIVERGE ON THE LOCATION OF THE
CLOSED LOW. THE EC HAS IT FURTHEST SOUTH...THE NAM THE FURTHEST
NORTH...AND THE GFS SPLITTING THE DIFFERENCE. OUTSIDE OF THIS
HOWEVER THEY ARE ALL IN FAIR AGREEMENT ON THE TIMING OF THE
SYSTEM.
 SOUTHWESTERLY FLOW OUT AHEAD OF A DEEPENING 850MB TROUGH SHOULD
PROVIDE ENOUGH INSTABILITY SHOWERS AND THUNDERSTORMS TO CONTINUE
THROUGH THE FIRST HALF OF MONDAY NIGHT. THE MID LEVEL TROUGH
SHOULD DEEPEN INTO TUESDAY...WHERE THE ACTUAL FRONT WILL SHIFT
INTO THE REGION LATE TUESDAY. HIGH PWAT ANOMALIES AND DECENT LIFT
FROM THE APPROACHING FRONT...ALONG WITH STRONG PRESSURE GRADIENT
ALOFT SHOULD ALLOW FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
TUESDAY...MAINLY THROUGH THE SOUTHEAST. THIS IS ESPECIALLY DUE TO
ADDITIONAL ENERGY THAT SHOULD BE DRIVING SSE INTO THE BACK SIDE
OF THE HIGH AMPLITUDE MIDWEST TROUGH.

THE PATTERN OVER THE NRN CONUS AND SRN CANADA APPEARS TO DE-
AMPLIFY BY MID WEEK THE EASTERN U.S. TROUGH BEGINS TO SHEAR OUT
TO THE NE AND DRY AIR ADVECTS IN BEHIND THE FRONT.

THE DRIEST PERIOD OF THE LONG TERM WILL BE THURSDAY AND
FRIDAY...THOUGH SOME ISOLATED CONVECTION STILL CANT BE RULED OUT
EITHER OF THOSE TWO DAYS. DURING THIS TIMEFRAME...THE COLD FRONT
SHOULD BRING IN COOL TO AT LEAST 4-6F BELOW NORMAL DAYTIME HIGHS
TUESDAY THROUGH THURSDAY. TEMPS WILL LIKELY REBOUND TO NEAR NORMAL
LATE THIS WEEK.

A WEAK RIDGE WILL SHIFT EASTWARD INTO SATURDAY...WHERE ALL LONG
TERM GUIDANCE SHOWS A WEAK NEGATIVELY TILTED LOW SHOULD ALLOW FOR
A SHIFT TO SOUTHWESTERLY FLOW...WHICH COULD SPARK SOME SCATTERED
SHOWERS AND STORMS SATURDAY AFTERNOON.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
RECENT RADAR TRENDS INDICATE STORMS HAVE REACHED THEIR PEAK
INTENSITY...AND WILL LIKELY CONTINUE TO WEAKEN AS THEY MOVE EWD
THROUGH 02-03Z. MDT AND LNS ARE THE ONLY TWO REMAINING TERMINALS
THAT WILL BE IMPACTED...WITH WHAT LOOKS TO BE SUB-SVR WND GUSTS
BTWN 30-40KTS MAX.

BAND OF SHOWERS EXTENDING WWD THRU UNV AND BACK TO PIT SHOULD
GRADUALLY DISSIPATE THRU LATE TONIGHT...WITH MOST OF THE AIRSPACE
DRYING OUT AFT MIDNIGHT. THE MAIN AVN CONCERN THEN BECOMES FOG AND
LOW CLOUD FORMATION. GUIDANCE IS RATHER BULLISH ON IFR AT MOST
SITES DURING THE PREDAWN HOURS..HOWEVER FCSTER CONFIDENCE IS NOT
AS HIGH GIVEN EXTENT OF CLEARING AND WINDS. AT LEAST PATCHY IFR-
LIFR SEEMS LKLY GIVEN HIGH DEWPTS AND LGT WNDS...AND WILL CONTINUE
TO EVALUATE/MONITOR SFC OBS/T-TD SPREADS ADD DETAILS WITH 03Z
INTERMEDIATE UPDATE.

ANY MORNING RESTRICTIONS SHOULD GIVE WAY TO VFR BY MIDDAY WITH
ANOTHER AFTN OF SCT TSTM IMPACTS.

OUTLOOK...
TUES-WED...THUNDERSTORM IMPACTS POSSIBLE...MAINLY IN THE
AFTERNOON AS ANOTHER SFC COLD FRONT...AND PRIMARY UPPER TROUGH
SLOWLY PUSHES EAST ACROSS THE STATE.

THU-FRI...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/LAMBERT
NEAR TERM...LA CORTE/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...CERU
AVIATION...STEINBUGL
Hazardous weather outlook, Jul 13, 7:58 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
758 PM EDT SUN JUL 13 2014

PAZ024>028-033>036-041-042-046-049>053-056>059-063>066-150000-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
758 PM EDT SUN JUL 13 2014

...SEVERE THUNDERSTORM WATCH 414 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY
AFTERNOON AND EVENING AS A WAVE OF SURFACE LOW PRESSURE AND UPPER
AIR DISTURBANCE MOVES EAST ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-017>019-045-150000-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-
SOUTHERN CLINTON-
758 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY
AFTERNOON AND EVENING AS A WAVE OF SURFACE LOW PRESSURE AND UPPER
AIR DISTURBANCE MOVES EAST ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-037-150000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-
758 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

In the hours before

Local storm report, Jul 13, 8:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
822 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     TSTM WND DMG     MECHANICSVILLE          40.97N  76.59W
07/13/2014                   MONTOUR            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON ROAD

&&

EVENT NUMBER CTP1400250

COLBERT
Local storm report, Jul 13, 8:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     4 SW NEW BLOOMFIELD     40.38N  77.24W
07/13/2014                   PERRY              PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1400251

LA CORTE
Local storm report, Jul 13, 8:31 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
07/13/2014                   FRANKLIN           PA   TRAINED SPOTTER

            LARGE BRANCH ACROSS ROADWAY

&&

EVENT NUMBER CTP1400252

COLBERT
Local storm report, Jul 13, 8:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
835 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
07/13/2014                   CAMBRIA            PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE CITY

0512 PM     HAIL             JOHNSTOWN               40.33N  78.92W
07/13/2014  E0.88 INCH       CAMBRIA            PA   PUBLIC

0603 PM     HAIL             CHICKAREE               40.45N  78.88W
07/13/2014  E1.00 INCH       CAMBRIA            PA   PUBLIC

0615 PM     TSTM WND DMG     FERNDALE                40.29N  78.92W
07/13/2014                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN

0700 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
07/13/2014                   CLINTON            PA   TRAINED SPOTTER

            TWO GUSTS TO 65MPH. TREES DOWN THROUGHOUT THE CITY. 1
            INCH OF RIAN IN 20 MINUTES

0705 PM     TSTM WND DMG     PETERSBURG              40.57N  78.05W
07/13/2014                   HUNTINGDON         PA   911 CALL CENTER

            TREES DOWN

0757 PM     TSTM WND DMG     MECHANICSVILLE          40.97N  76.59W
07/13/2014                   MONTOUR            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON ROAD

0805 PM     TSTM WND DMG     4 SW NEW BLOOMFIELD     40.38N  77.24W
07/13/2014                   PERRY              PA   911 CALL CENTER

            TREES DOWN

0820 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
07/13/2014                   FRANKLIN           PA   TRAINED SPOTTER

            LARGE BRANCH ACROSS ROADWAY

&&

EVENT NUMBER CTP1400244 CTP1400245 CTP1400246 CTP1400249 CTP1400247
CTP1400248 CTP1400250 CTP1400251 CTP1400252

LA CORTE
Local storm report, Jul 13, 8:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     MILROY                  40.71N  77.59W
07/13/2014                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN ON ROAD

&&

EVENT NUMBER CTP1400253

COLBERT
Local storm report, Jul 13, 8:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
842 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     REEDSVILLE              40.66N  77.60W
07/13/2014                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN ON ROAD

&&

EVENT NUMBER CTP1400254

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:01 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry59 min
Jul 13, 8:10 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York80 min
Jul 13, 8:32 PM EDTSevere Thunderstorm WarningCTPDauphin, Schuylkill58 min
Jul 13, 8:53 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Perry, York3 hr
Jul 14, 3:42 AM EDTFlash Flood WatchCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more17 hr
Jul 14, 12:59 PM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon, Mifflin76 min
Jul 14, 1:39 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset111 min
Jul 14, 1:45 PM EDTSpecial Weather StatementCTPAdams45 min
Jul 14, 1:59 PM EDTAreal Flood AdvisoryCTPHuntingdon2 hr
Jul 14, 2:01 PM EDTSpecial Weather StatementCTPPerry44 min
Jul 14, 2:39 PM EDTSpecial Weather StatementCTPDauphin36 min
Jul 14, 2:45 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry45 min
Jul 14, 3:13 PM EDTSpecial Weather StatementCTPLebanon47 min
Jul 14, 4:08 PM EDTSpecial Weather StatementCTPLancaster37 min
Jul 14, 4:25 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Franklin35 min
Jul 14, 5:40 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 1 more3 hr
Jul 14, 6:51 PM EDTFlash Flood WarningCTPLancaster, York3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.